Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 753-756
http://dx.doi.org/10.1155/S0161171292000978

Unordered Love in infinite directed graphs

Department of Algebra, Combinatorics, and Analysis, Auburn University, Auburn 36849, Alabama, USA

Received 4 September 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter D. Johnson Jr., “Unordered Love in infinite directed graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 753-756, 1992. https://doi.org/10.1155/S0161171292000978.